Dangerous mix

  1. Registered User
    jjohn's Avatar
    Join Date
    Jun 2006
    Age
    27
    Posts
    6,538
    Rep Power
    77391
    Level
    53
    Lv. Percent
    15.97%
    Achievements Activity ProPosting ProPosting Authority

    Dangerous mix


    I just wanted to share a pretty bad experience I got today from mixing bad things together.. I was sick for the past week, and this morning, I was feeling really tired, and as soon as I cough, I started a nose bleed. Not a biggie, I am used to it as temperature is dry, and I get that often. Today was different. I woke up, sneezed, and started a nose bleed. Got to stop it in 2 mins. Then I took some Tylenol syrup to make my throat a little better. Everything is fine, I head to the gym, and take 2 Basic Cuts. Legs day, so I really needed it. Workout goes fine. From squats to Stiff Legs Deads. I head over to work. (I sell computers) I am talking with a customer, and bam, it starts. My nose starts bleeding, and it didn't stop for 30 minutes. I lost so much blood I was feeling dizzy, and headed home to eat a fruit and sleep. So please don't mix cough syrup with stims, when you easily have nose bleeds, or you might end up at the Hosp..

    Learned another thing today, thought I'd share..

    Cheers!

  2. New Member
    Cody3308's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Jun 2006
    Posts
    86
    Rep Power
    147
    Level
    8
    Lv. Percent
    28.26%

    Sounds like you might have a sinus infection...
  3. Registered User
    jjohn's Avatar
    Join Date
    Jun 2006
    Age
    27
    Posts
    6,538
    Rep Power
    77391
    Level
    53
    Lv. Percent
    15.97%
    Achievements Activity ProPosting ProPosting Authority

    You think so? I just feel sick, and at this time of year I bleed very easily.. The only diff. is that it was unstoppable.
    •   
       

  4. New Member
    Cody3308's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Jun 2006
    Posts
    86
    Rep Power
    147
    Level
    8
    Lv. Percent
    28.26%

    That happened to me last year, every couple days my nose would start bleeding from almost anything. I went to the Dr and found out it was a sinus infection, after about 2 weeks on antibiotics I was back to normal.

Similar Forum Threads

  1. Need help with a transdermal mix....
    By drveejay11 in forum Anabolics
    Replies: 12
    Last Post: 02-25-2003, 01:03 PM
  2. Ephedrine Dangers: BS?
    By Sheesh in forum Supplements
    Replies: 6
    Last Post: 02-24-2003, 07:51 PM
  3. Good tasting homemade creatine mix?
    By Gmonkey in forum Supplements
    Replies: 0
    Last Post: 02-03-2003, 12:19 PM
  4. Thoughts about mixing your own injectables
    By Matthew D in forum Anabolics
    Replies: 11
    Last Post: 11-28-2002, 03:51 AM
  5. Usnic Acid dangers?
    By ChaseRoy in forum General Chat
    Replies: 8
    Last Post: 11-06-2002, 06:46 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in